Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I began Retina A back in the end of November. I had a massive outbreak of cystic acne (not sure if I would've had it with or without the Retin-A.) Well, I am now clear, BUT i have bad red marks left. I had a microdermabrasion and gentle chemical peel today. They told me to stay on the retin-a because it helps fade the marks quicker. Does it really help speed up the fading of the red marks at all? Anyone got any advice on this?

Share this post


Link to post
Share on other sites

My red marks have noticeably faded. I've been using tretinoin for 3.5 months, but I also started using philosophy's microdelivery peel, so maybe that helps too. I've been doing lots of very scientific internet research (j/k) and all the websites pretty much say the same thing- that retinols will increase cell turnover and decrease scars, wrinkles and hyperpigmentation over time, but they also say it takes at least 6 months of use to see noticeable results. I am acne-free now, but I'm going to keep using tretinoin because want these red marks to go away quicker.

Share this post


Link to post
Share on other sites

thanks for the help. i haven't gotten back on it yet since my microdermabrasion and chemical peel 2 days ago. they told me i should probably wait a few days, but didn't specify how long. I actually have noticed fading. Especially since having the microderm and peel. I'm scheduled for another one in two weeks. whatever it takes to fade these ugly red marks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×